# SDR NOCA08811

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 600500
- Condition: Deformed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C HAD AN AIR TURNBACK TO BAH DUE TO LEFT DUCT LEAK LIGHT ILLUM EICAS MSG LEFT BLEED DUCT LEAK DISPLAYED LIGHT EXTIN AFTER ENGINE BLEED AIR SUPPLY AND ISOLATION VALVES CLOSED.  FOUND LEFT ISOLATION BYPASS CHECK VALVE FLOATING SLEEVE LEAKING.  REMOVED AND REPLACED 2 EACH SEALS AS PER MM 36-11-05, OPS CHECK GOOD.
